Discontinuous Galerkin Time-Domain solution of Maxwell's equations on locally-refined nonconforming Cartesian grids - École des Ponts ParisTech Access content directly
Journal Articles COMPEL: The International Journal for Computation and Mathematics in Electrical and Electronic Engineering Year : 2005

Discontinuous Galerkin Time-Domain solution of Maxwell's equations on locally-refined nonconforming Cartesian grids

No file

Dates and versions

hal-00607731 , version 1 (11-07-2011)

Identifiers

  • HAL Id : hal-00607731 , version 1

Cite

Serge Piperno, Nicolas Canouet, Loula Fatima Fezoui. Discontinuous Galerkin Time-Domain solution of Maxwell's equations on locally-refined nonconforming Cartesian grids. COMPEL: The International Journal for Computation and Mathematics in Electrical and Electronic Engineering, 2005, 24 (4), pp.1381-1401. ⟨hal-00607731⟩
53 View
0 Download

Share

Gmail Mastodon Facebook X LinkedIn More